Header

UZH-Logo

Maintenance Infos

Existence of solutions and iterative approximations for nonlinear systems arising in free convection


Brighi, B; Guesmia, S (2009). Existence of solutions and iterative approximations for nonlinear systems arising in free convection. Analysis and Applications, 7(3):225-241.

Abstract

We study the existence and the regularity of the solutions of some nonlinear partial differential system arising in the study of free convection in a two-dimensional bounded domain, modeling a porous medium saturated with a fluid. By introducing an iterative method, the closeness of such solutions by solution of linear elliptic problems is given with an exponential rate of convergence.

Abstract

We study the existence and the regularity of the solutions of some nonlinear partial differential system arising in the study of free convection in a two-dimensional bounded domain, modeling a porous medium saturated with a fluid. By introducing an iterative method, the closeness of such solutions by solution of linear elliptic problems is given with an exponential rate of convergence.

Statistics

Altmetrics

Downloads

2 downloads since deposited on 21 Feb 2010
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2009
Deposited On:21 Feb 2010 11:00
Last Modified:07 Dec 2017 01:00
Publisher:World Scientific Publishing
ISSN:0219-5305
Publisher DOI:https://doi.org/10.1142/S0219530509001360

Download